| | Blown out veins and brown spots?
I was wondering if any of you notice some subtle changes since you got FM or since you developed any of your other conditions regarding your skin pigmentation and change in your veins while trying to have an IV or blood drawn from you.
I get all these brown spots on my legs and arms now. When I was a teen I did spend time in the sun. I'm medium fair and don't tan dark, I DO burn, but not too badly. I HAVE had some whopper burns and I still have "freckles" from where the burn peeled off. But these brown spots are different. I get them on my legs, they are about a half inch, not raised or anything, just looks like a brown spot. Also I get them on my arms. It's wierd. I never noticed them until I got sick, mind you, if you recall, I have more than FM going on. Or I wonder if it could be from the meds I take. I do stay out of the sun as much as possible. I use a tan in a bottle! LOL That is when I notice the brown spots the most. After I appy the self tanner, which is a subtle bronzer, the brown spots are very noticeable.
Second: Here lately whenever I need to have blood drawn or an IV set, my veins blow out. I usually have never had a problem getting a needle in my vein, I have very prominent veins in my inner elbow and on the tops of my hands and wrists. But the last few times I had to have blood drawn, both veins in my inner elbows blew out and the girl finally had to use a vein in the top of my hand, which she said was going to be her last try. And last week when I went for a Foramial Nerve block in my lower back the same veins blew out and they had to go into my wrist. They were going to go into my feet for the IV if the one in my wrists didn't work!
I've always heard technicians and nurses squeal with delight when they see my veins! LOL But lately it's become torterous to have blood taken or have an IV inserted. I am always left with huge bruises from all the places they tried and failed to insert the needle.
I was just wondering if any of you notice a change in your veins since you have gotten sick. Wonder if it has something to do with the meds we take?
Love to you all,
"We must be the change we wish to see in the world"